# SDR AMWA88061

- Difficulty date: October 16, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 25,146 hours, 35,920 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12943006413
- Condition: Corroded
- Location: Bs 213-228
- Part time: 25,146 hours, 35,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE TYPE CORROSION FOUND ON INTERIOR SURFACE OF FUSELAGE SKIN IN AIRCRAFT BELLY. FS213.25 STR 13R-15R, STR 14L-16, 228.25 STR 13R-16. INSPECTED, CLEANED, AND REPAIRED IAW B1900D SRM.
